×

zbMATH — the first resource for mathematics

On Borsík’s problem concerning quasiuniform limits of Darboux quasicontinuous functions. (English) Zbl 0837.26003
In 1992 J. Borsík [Math. Slovaca 42, No. 3, 269-274 (1992; Zbl 0752.26002)] proved that every cliquish function is a quasiuniform limit of a sequence of quasicontinuous functions and he formulated the problem: is every cliquish function a quasiuniform limit of a sequence of Darboux quasicontinuous functions? In this paper, the author gives the positive answer to this question.
Reviewer: R.Pawlak (Łódź)

MSC:
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BORSÍK J.: Quasiuniform limits of quasicontinuous functions. Math. Slovaca 42 (1992), 269-274. · Zbl 0752.26002
[2] NEUBRUNN T.: Quasi-continuity. Real Anal. Exchange 14 (1988-89), 259-306. · Zbl 0679.26003
[3] SIKORSKI R.: Real Functions I. (Polish), PWN, Warszawa, 1959.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.